MAUDE Adverse Event Report: ABBOTT VASCULAR RX HERCULINK ELITE STENT SYSTEM; STENT, RENAL

ABBOTT VASCULAR RX HERCULINK ELITE STENT SYSTEM; STENT, RENAL
Model Number 1011487-15
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was to treat a 90% stenosed, heavily tortuous de novo lesion in the left vertebral artery.The 4.0x15 mm rx herculink elite stent delivery system (sds) failed to cross due to the anatomy.The sds was removed without any issues.Once outside the patient anatomy the stent dislodged.Another 4.0x15mm rx herculink elite sds was used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.
 
Additional Manufacturer Narrative
Visual analysis was performed on the returned product.The reported failure to advance was not tested as it was based on case circumstances.The stent dislodgment was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other complaints.The investigation determined that the reported failure to advance and stent dislodgment were due to case circumstances.It is likely that anatomical conditions contributed to the reported failure to cross.It is likely that the stent became compromised (loosened) on the balloon during the failed attempt to advance resulting in dislodgment of the stent once removed from the anatomy.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Na.

Brand Name
RX HERCULINK ELITE STENT SYSTEM
Common Device Name
STENT, RENAL
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10876826
Report Number2024168-2020-09781
Device Sequence Number11525305
Product Code NIN
UDI-Device Identifier08717648077838
UDI-Public08717648077838
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P110001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number1011487-15
Device Catalogue Number1011487-15
Device Lot Number0080761
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2020
Initial Date Received by Manufacturer 11/02/2020
Supplement Date Received by Manufacturer12/09/2020
Initial Report FDA Received Date11/20/2020
Supplement Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1